# SDR QXEA2011092600889

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E SHROUD SKIN HAS WORKING RIVETS AROUND OTBD SPOILER CENTER HINGE CUTOUT.  DRILLED OFF WEB IAW SRM 51-42-45-02-01.  REMOVED 6 RIVETS ON UPPER RT WING AROUND OTBD SPOILER CENTER HINGE CUTOUT IAW SRM 51-42-05-02-01. INSTALLED (6) RIVETS ON UPPER RT WING IAW SRM 51-42-05-02-01.  INSTALLED WEB IAW SRM 51-42-45-02-01.
